# SDR COMA0770082

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 12,029 hours, 8,820 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Servo Valve
- Condition: Noisy
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5654 - LOUD SQUEAL NOISE HEARD ON TAKEOFF.  RETURNED TO JAX, LANDED WITHOUT INCIDENT.  PERFORMED INSPECTION OF NOSE AREA, ALL ACCESS PANELS AND DOOR SEALS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
